MathSciNet Relay Station
MathSciNet bibliographic data
MR1067632 (92a:81068) 81R30 (22E45 81R05 81S30)
Lawton, Wayne M. Tight frames of compactly supported affine wavelets. J. Math. Phys. 31 (1990), no. 8, 1898–1901.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement